MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL SLEEVE POLY SPACER 8MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL SLEEVE POLY SPACER 8MM; KNEE COMPONENT
Model Number 25001208
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report was performed past the 30 days of awareness due to human error (incorrect decision made).It was detected during internal complaint management controls.This event is related to the manufacturer reference numbers (b)(4) (all three reported late).
 
Event or Problem Description
Allegedly, the patient underwent an irrigation and debridement procedure due to an infection.Components not revised: resurfacing femur catalog number 2500l004 lot number: 1744129; canal filling stem extension: catalog number ksp17140 lot number: 0952811091690600; tibial sleeve catalog number: 25002205 lot number: 0644473001767219; canal filling stem extension catalog number: ksp16100 lot number: 15424491757475.

Brand Name
GUARDIAN TIBIAL SLEEVE POLY SPACER 8MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12292012
Report Number3010536692-2021-00437
Device Sequence Number4448425
Product Code JDI
UDI-Device IdentifierM684250012081
UDI-PublicM684250012081
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001208
Device Catalogue Number25001208
Device Lot Number1762446
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date08/06/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR